# SDR UPS07148869

- Difficulty date: January 12, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2565 · Escape Slide
- Part: Annunciator
- Condition: No Test
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE WARNING SYSTEM BUZZER WON'T TEST (INOP) PROPERLY.  PERFORMED ADJ/TEST PER AMM 52-73-00-05.  SYSTEM TESTS NORMAL.  THIS CLEARS M341897.
